# SDR CA180117003

- Difficulty date: January 16, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A11
- System (JASC): 2730 · Elevator Control System
- Part: Electronic Unit
- Part number: C05500026003
- Condition: Failed
- Location: Nr 4 Elevator
- Component: Parkerhanfin
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT WAS ENROUTE AT FL400 WHEN THE CREW DECIDED TO RETURN DUE TO PROBLEMS WITH THE RIGHT ELEVATOR BEING UNRESPONSIVE.  CREW ADVISED THEY WOULD BE ABLE TO LAND NORMALLY.  THE AIRCRAFT LANDED SAFELY ABOUT 80 MINUTES AFTER DEPARTURE.  AFTER LANDING THE CREW ADVISED NO FURTHER ASSISTANCE WAS NEEDED AND TAXIED THE AIRCRAFT TO THE APRON.  THE AIRLINE CONFIRMED THE AIRCRAFT RETURNED TO THE FAILURE OF ONE OF THE ELEVATORS, THE SECOND ELEVATOR WORKED ENABLING THE AIRCRAFT TO REMAIN FULLY UNDER CONTROL.  REU (REMOTE ELECTRONIC UNIT) 4 AFT REPLACED AND SYSTEM TESTED SERVICEABLE.  (TC NR 20180117003).
